# SDR AALA20180115012

- Difficulty date: January 14, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 57,517 hours, 28,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FORWARD LEFT AND RIGHT OVERWING EXIT SIGNS WOULD NOT TURN OFF. REMOVED AND REPLACED EMERGENCY BATTERY PACK B5-207 PER AMM 33-53-00. OPERATIONS CHECK GOOD.
